# SDR AALA20031136

- Difficulty date: October 12, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OBSERVED EMERGENCY LIGHT INOPERATIVE AT AFT SERVICE DOOR.  SECURED DISLODGED BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
